# SDR DL72S970767

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS EXTENDING FROM RIVET HOLE AT BASE OF VERTICAL STABILIZER LT SIDE APPROX 10 FT AFT OF L/E.  REPAIR PER MM 54-30-0.
